# SDR ASAA0040099

- Difficulty date: July 18, 2000
- Submitted: September 30, 2000
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 100201020714
- Part serial: 0722
- Condition: Burned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAI - FLT 111 - DURING CRUISE, AT APPROXIMATELY 3 MILES FROM FAI, A STRONG SMELL OF BURNING ELECTRICAL WIRING WAS NOTED.  REPLACED STATIC INVERTER AND NO DEFECTS NOTED.  THE REMOVED STATIC INVERTER UNIT WAS SENT FOR TROUBLESHOOTING AND/OR REPAIR.  (M)
